A proof of the Morse-Bott Lemma

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

It is often said that the Morse-Bott Lemma can be viewed as a "parameterized" Morse Lemma, and its proof should follow from the differentiability of the methods used to prove the Morse Lemma. The goal of this expository paper is to fill in the details. We present Palais' proof of the Morse Lemma using Moser's path method, which yields the necessary differentiability.

Original languageEnglish (US)
Pages (from-to)365-373
Number of pages9
JournalExpositiones Mathematicae
Volume22
Issue number4
DOIs
StatePublished - 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A proof of the Morse-Bott Lemma'. Together they form a unique fingerprint.

Cite this